Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Periods of integrals on algebraic manifolds: Summary of main results and discussion of open problems


Author: Phillip A. Griffiths
Journal: Bull. Amer. Math. Soc. 76 (1970), 228-296
MSC (1970): Primary 3260, 3265, 5366, 5380, 5760, 1401, 1455, 1449; Secondary 2065, 2257, 2270, 3247, 3250, 5550, 1418, 1420, 1451
MathSciNet review: 0258824
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Deligne, Théorème de Lefschetz et critères de dégénérescence de suites spectrales, Inst. Hautes Études Sci. Publ. Math. 35 (1968), 259–278 (French). MR 0244265
  • 2. P. Griffiths, Periods of integrals on algebraic manifolds. I, II, Amer. J. Math. 90 (1968), 568-626; 805-865. MR 37 #5215; MR 38 #2146.
  • 3. Phillip A. Griffiths, On the periods of integrals on algebraic manifolds, Rice Univ. Studies 54 (1968), no. 4, 21–38. MR 0242844
  • 4. Phillip Griffiths and Wilfried Schmid, Locally homogeneous complex manifolds, Acta Math. 123 (1969), 253–302. MR 0259958
  • 5. A. Grothendieck, On the de Rham cohomology of algebraic varieties, Inst. Hautes Études Sci. Publ. Math. 29 (1966), 95–103. MR 0199194
  • 6. W. V. D. Hodge, The theory and applications of harmonic integrals, Cambridge, at the University Press, 1952. 2d ed. MR 0051571
  • 7. S. Lefschetz, L'analysis situs et la géométrie algébrique, Gauthier-Villars, Paris, 1924.
  • 8. John Milnor, Singular points of complex hypersurfaces, Annals of Mathematics Studies, No. 61, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1968. MR 0239612
  • 9. André Weil, Introduction à l’étude des variétés kählériennes, Publications de l’Institut de Mathématique de l’Université de Nancago, VI. Actualités Sci. Ind. no. 1267, Hermann, Paris, 1958 (French). MR 0111056
  • 10. W. L. Baily Jr. and A. Borel, Compactification of arithmetic quotients of bounded symmetric domains, Ann. of Math. (2) 84 (1966), 442–528. MR 0216035
  • 11. Armand Borel and Raghavan Narasimhan, Uniqueness conditions for certain holomorphic mappings, Invent. Math. 2 (1967), 247–255. MR 0209517
  • 12. Shiing-shen Chern, Characteristic classes of Hermitian manifolds, Ann. of Math. (2) 47 (1946), 85–121. MR 0015793
  • 13. Shiing-shen Chern, On holomorphic mappings of hermitian manifolds of the same dimension., Entire Functions and Related Parts of Analysis (Proc. Sympos. Pure Math., La Jolla, Calif., 1966) Amer. Math. Soc., Providence, R.I., 1968, pp. 157–170. MR 0234397
  • 14. C. H. Clemens Jr., Picard-Lefschetz theorem for families of nonsingular algebraic varieties acquiring ordinary singularities, Trans. Amer. Math. Soc. 136 (1969), 93–108. MR 0233814, 10.1090/S0002-9947-1969-0233814-9
  • 15. Spencer Bloch and Hélène Esnault, Gauss-Manin determinants for rank 1 irregular connections on curves, Math. Ann. 321 (2001), no. 1, 15–87. With an appendix in French by P. Deligne. MR 1857369, 10.1007/PL00004499
  • 16. Phillip A. Griffiths, On the periods of integrals on algebraic manifolds, Rice Univ. Studies 54 (1968), no. 4, 21–38. MR 0242844
  • 17. Phillip A. Griffiths, On the periods of integrals on algebraic manifolds, Rice Univ. Studies 54 (1968), no. 4, 21–38. MR 0242844
  • 18. A. Grothendieck, Un théorème sur les homomorphismes de schémas abéliens, Invent. Math. 2 (1966), 59–78 (French). MR 0217089
  • 19. Pierre Deligne, Quelques idées maîtresses de l’œuvre de A. Grothendieck, Matériaux pour l’histoire des mathématiques au XX^{𝑒} siècle (Nice, 1996) Sémin. Congr., vol. 3, Soc. Math. France, Paris, 1998, pp. 11–19 (French, with English and French summaries). MR 1640253
  • 20. K. Kodaira, On compact analytic surfaces. II, III, Ann. of Math. (2) 77 (1963), 563–626; ibid. 78 (1963), 1–40. MR 0184257
  • 21. K. Kodaira, On characteristic systems of families of surfaces with ordinary singularities in a projective space, Amer. J. Math. 87 (1965), 227–256. MR 0176380
  • 22. A. Landman, On the Picard-Lefschetz transformations. Thesis, University of California, Berkeley, Calif., 1966.
  • 23. David I. Lieberman, Higher Picard varieties, Amer. J. Math. 90 (1968), 1165–1199. MR 0238857
  • 24. Wilfried Schmid, On a conjecture of Langlands, Ann. of Math. (2) 93 (1971), 1–42. MR 0286942
  • 25. Séminaire H. Cartan, Fonctions automorphes, 10e Année, 1957/58, Secrétariat mathématique, Paris, 1958. MR 21 #2750.
  • 26. H. Wu, Normal families of holomorphic mappings, Acta Math. 119 (1967), 193–233. MR 0224869

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3260, 3265, 5366, 5380, 5760, 1401, 1455, 1449, 2065, 2257, 2270, 3247, 3250, 5550, 1418, 1420, 1451

Retrieve articles in all journals with MSC (1970): 3260, 3265, 5366, 5380, 5760, 1401, 1455, 1449, 2065, 2257, 2270, 3247, 3250, 5550, 1418, 1420, 1451


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12444-2